MathSciNet Relay Station
MathSciNet bibliographic data
MR453803 (56 #12056) 16A38 (13F20)
Kovacs, Amos On the nonexistence of hypercommuting polynomials. Proc. Amer. Math. Soc. 66 (1977), no. 2, 241–246.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement